# SDR FDEA201309042112

- Difficulty date: September 4, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT PLATE CRACKED BETWEEN SKIN AND OTBD RT SEAT TRACK BETWEEN 38.1-38.2.     SUPPORT PLATE SKIN AND OTBD RT SEAT TRACK BETWEEN FR 38.1 -FR 38.2.  REPLACED IAW SRM 51-40-21.
